An Adverse Event

It is our sad duty to inform everyone that we have lost one of our clients during an Ibogaine treatment in late June 2013.
This will now be the subject of a detailed inquest and inquiry, and until the results from this are in and analysed thoroughly we have decided to stop all treatments at the Iboga Clinic.
For those who are still wishing to have a treatment please check out the list of other providers on our Links page
Advertisements

4 thoughts on “An Adverse Event

  1. O Lord, O Thou Whose mercy…

    O Lord, O Thou Whose mercy hath encompassed all, Whose forgiveness is transcendent, Whose bounty is sublime, Whose pardon and generosity are all-embracing, and the lights of Whose forgiveness are diffused throughout the world! O Lord of Glory! I entreat Thee, fervently and tearfully, to cast upon Thy handmaiden who hath ascended unto Thee the glances of the eye of Thy mercy. Robe her in the mantle of Thy grace, bright with the ornaments of the celestial Paradise, and, sheltering her beneath the tree of Thy oneness, illumine her face with the lights of Thy mercy and compassion.

    Bestow upon Thy heavenly handmaiden, O God, the holy fragrances born of the spirit of Thy forgiveness. Cause her to dwell in a blissful abode, heal her griefs with the balm of Thy reunion, and, in accordance with Thy will, grant her admission to Thy holy Paradise. Let the angels of Thy loving-kindness descend successively upon her, and shelter her beneath Thy blessed Tree. Thou art, verily, the Ever-Forgiving, the Most Generous, the All-Bountiful.

    ‘Abdu’l-Bahá

  2. With respect for the family who lost a loved one, in my experience, it seems unlikely that Ibogaine, given properly, was the proximate cause of death some thirty hours after administration. A combination of factors far less quantifiable than the results of the standard liver panel and ECG, including individual sensitivity to the alkaloid(s) and rate of metabolism can play a major role in the amount and rate of administration, but these are generally observed and addressed in the first hours of treatment by an experienced provider. With no slur intended toward the memory of the deceased, a death so many hours post-ibo in almost if not all cases may be attributed to ingestion of an opioid, which due to the “reset” Ibo provides, results in an overdose for the newly-opioid-naive patient.

    It pains me to read the “bad press” in NZ and I must say I have never seen so many ill-informed folk with their heads up their arses about Ibogaine- including Ross Bell. Wishing you all the best possible outcome clearing you of any culpability, and a swift return to doing the good work so needed. Bwekaye!

  3. Hi, are you still not treating, or are you doing the iBoga treatments for people again? 29 year old female high achiever, substantial meth addiction (and nobody knows), drug dependency since 15 years old, 300mg venlafaxine per day as well (after Prozac, aropax, citalopram, and something else didn’t work). Would I be accepted into the program, if you are still running it?

    • Hi Alex = yes you would be approved for our program pending normal ecg and blood tests etc , however we are waiting for the results of medical inquest and still not doing any treatments, so for the moment we can direct yo to our friend and fellow provider in Australia Jasen@iboga.com.au – good luck on your journey and check in again in a few months if you still think you would benefit from iboga, kind regards from Cornelius

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s